# SDR SWIA200718129

- Difficulty date: March 5, 2007
- Submitted: April 19, 2007
- Operation: Air carrier
- Aircraft: N448SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7678
- Aircraft time: 12,491 hours, 9,585 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR WEB CRACKED UNDER HANDRAIL SUPPORT BRACKET ON AFT SIDE, DISCOVERED AT C-CHECK INSPECTION.  INSTALLED FABRICATED PARTS 601R-52-11-702-7, -9,-17,-19,-15,-16 AND -21 PER REO 601R-52-11-702A.
